MAUDE Adverse Event Report: JOERNS HEALTHCARE HOYER SLING; PATIENT SLING

JOERNS HEALTHCARE HOYER SLING; PATIENT SLING
Model Number NA1004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/07/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare, its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that customer states the quick fit (standard) mesh slings are pinching residents skin between their legs and upper thigh and are a lot less comfortable than the quick fit deluxe mesh slings and causing pain for residents.During a transfer, the standard version caused the resident to call out in discomfort due to the pulling (the process was ended).Was verified the sling was properly placed and used.The deluxe version did not pull and there was no calling out.Complaint #(b)(4) was entered into our system.

Brand Name
HOYER SLING
Common Device Name
PATIENT SLING
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bsy
avenida pedro hinojosa no. 26
ciudad industrial
matamoras, tamaulipas 87499
MX   87499
MDR Report Key21931897
Report Number3009402404-2025-00013
Device Sequence Number15639088
Product Code FSA
UDI-Device Identifier00810055883455
UDI-Public00810055883455
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberNA1004
Device Catalogue NumberNA1004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown